Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On localization and domains of uniqueness


Author: Roe W. Goodman
Journal: Trans. Amer. Math. Soc. 127 (1967), 98-106
MSC: Primary 34.95; Secondary 35.00
MathSciNet review: 0206447
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.95, 35.00

Retrieve articles in all journals with MSC: 34.95, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0206447-6
Article copyright: © Copyright 1967 American Mathematical Society